# SDR QXEA200602391

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 16,207 hours, 23,490 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDX - PILOT REPORTED SUDDEN LOSS OF POWER AND SMOKE IN COCKPIT.  MAINTENANCE INSTALLED NEW AUDIO ALT ALERTER PANEL BY SECURING CONNECTOR AND FASTENERS.  PERFORMED OPERATIONAL TEST IAW DASH 8 200 MM 34-10-00.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
